# SDR IPXA2016051303317

- Difficulty date: April 25, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6741503
- Part serial: 0156
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, AREA OF DELAMINATION ON LT OTBD AILERON UPPER SURFACE.  REPAIRED NOTED DELAMINATED IAW SRM 57-60-80, REPAIR 1, 51-62-01, PARA 8.
